# SDR CALA2024121803106

- Difficulty date: December 12, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 69,775 hours, 31,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR #1 DOOR STOP OUTBOARD EDGE AT DOOR SEAL CONNE CTOR PLATE CORRODED.  INSTALLED L2 FWD LWR CORNER FITTING AT FR66 AT #1 DOOR STOP AREA IAW A319 SRM 51-42-11/001 AND 51-72-11-911-001.
